Uniform enumeration operations

Journal of Symbolic Logic 40 (3):401-409 (1975)
Sacks [2] has asked whether there exists a uniform solution to Post's problem, i.e. an enumeration operation W such that $\mathbf{d} for every degree d. It is shown here that if such an operation W exists it cannot itself in a particular technical sense be uniform. In fact, the jump operation is characterized amongst such uniform enumeration operations by the condition: $\mathbf{d} for all d. In addition, it is proved that the only other uniform enumeration operations such that d ≤ W (d) for all d are those which equal the identity operation above some fixed degrees
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272164
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,812
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
6 ( #627,513 of 2,231,535 )

Recent downloads (6 months)
1 ( #445,507 of 2,231,535 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature